Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An abstract formulation of some theorems on cluster sets


Author: Ulysses Hunter
Journal: Proc. Amer. Math. Soc. 16 (1965), 909-912
MSC: Primary 30.62
MathSciNet review: 0180682
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Bagemihl, Curvilinear cluster sets of arbitrary functions, Proc. Nat. Acad. Sci. U. S. A. 41 (1955), 379–382. MR 0069888
  • [2] H. Blumberg, Exceptional sets, Fund. Math. 32 (1939), 1-32.
  • [3] Paul Erdős and George Piranian, Restricted cluster sets, Math. Nachr. 22 (1960), 155–158. MR 0123719
  • [4] Marie Kulbacka, Sur l’ensemble des points de l’asymétrie approximative, Acta Sci. Math. Szeged 21 (1960), 90–95 (French). MR 0117307
  • [5] W. H. Young, La symétrie de structure des fonctions de variables réelles, Bull. Sci. Math. (2) 52 (1928), 265-280.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.62

Retrieve articles in all journals with MSC: 30.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0180682-1
Article copyright: © Copyright 1965 American Mathematical Society